# SDR DXTA2021090148000

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 1,645 hours, 1,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2093M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WHILE SECURING THE AIRCRAFT, FOUND THE MAIN CABIN DOOR EXIT SIGN LIT WITH THE EMERGENCY LIGHT AND BATTERY SWITCHES OFF.  THE FLOOR EXIT PATH LIGHT UNDER PAX SEAT 10 IS ALSO ON.///SIGN-OFF///REMOVED AND REPLACED THE #1 EMERGENCY LIGHT BATTERY PACK WITH A REPAIRED UNIT IAW CE-680A MM CH. 33-50-06. OPS CHECK GOOD.
